72.6K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Eribulin

1 REPLY 1
Janet_BCC
Member

Re: Eribulin

Hi lalie

 

While you are waiting for some replies to your post I've attached some information about eribulin:

 

https://www.breastcancercare.org.uk/information-support/facing-breast-cancer/going-through-treatment...

 

I hope this is of some help to you.

 

Very best wishes

 

Janet

BCC Moderator

lalie
Member

Eribulin

Hi everyone. I have just started on the chemo eribulin (halaven) and would be interested in knowing how others who are on this are coping. I have had it twice now and have felt very tired and lethargic . My hair is coming out by the handful ( which I expected) I just don't seem to have any go in me at all. I do try to make the effort to do something everyday but could quite easily lay in the sofa and do nothing. Last year I had taxol and I know I did not feel as bad as this. I would welcome any thoughts or comments as to how others on this chemo are feeling . Many thanks x